# SDR 06FDEA0067

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERNAL DOUBLER DISBONDED ON FUSELAGE SKIN AT B.L. 0, STRINGER 30 AT STA 700 TO STA 720.  REMOVED AND REPLACED DOUBLER IAW SRM 53-30-3 AND SRM 51-30-2.
